It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


I thought I would post this warning for any future readers who are on steroids. Don't do anything excessively physical while taking them!!!

Today was the first beautiful day we've had in over a month so my husband and I decided to take a 2 mile hike to a waterfall after I was through with my steroid hangover this morning. It is a moderate hike that I used to be able to trail run. I'm not in great shape like I was pre-RSD where I was running at least 3 miles a day, but I'm not in bad shape either as I've been doing Pilates and trying to stay active.

Anyway, after walking briskly just a little ways with those steroids in my system, my heart started racing and my whole body started itching like crazy. I thought I was going to start crying it got so bad. I think the steroids must get the cardiovascular system really opened up and all that blood flowing throughout my body was not a good thing. I ended up stopping and resting (and itching) every few hundred feet to get back to the car. It has been hours since I got home and I am still itching.

Also, no improvement in my hand at all :(. I'm going to keep hoping anyway.

Best wishes everyone!

Julie





All times are GMT -7. The time now is 03:22 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!